# SDR HNAA2024032000194

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 43,505 hours, 40,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOP.    SBY R & R PAX DOOR EMERGECNY LIGHT LAMP NO FIX.R+RED PAX DOOR EMERGENCY LIGHT ASSY AND SECURED WITH RETAINING HARDWARE.
